# SDR GTIA2025110339162

- Difficulty date: October 30, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N962NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11056
- Aircraft time: 10,958 hours, 4,701 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FWD FA REPORT AIR QUALITY EVENT. DESCRIPTION OF ODOR/FUMES: PERSISTENT, DIRTY SOCKS/ OTHER SMELL DURING DESCENT. FWD CABIN. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.-PER TSM 05-50-00-810-831A DECONTAMINATION PROCEDURE OF ECS LEVAL A IAW AMM 21-00-00-615-803 PERFORMED BOTH ENG RUN IAW AMM 71-00-00-810-823A R&R RECIRC FILTERS AMM 21-21-41
